# SDR 97ZZZX1144

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8561V
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0484
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A1698
- Condition: Broken
- Location: Flame Tube
- Part time: 831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ANNUAL INSPECTION, FLAME TUBES BROKEN LOOSE INSIDE OF THE MUFFLER AND SEVERAL PIECES BLOCKING SOME OF THE EXHAUST STACK OPENING.
